# SDR EISA97038

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 387
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FOR OVERWING EXITS LEFT SIDE WILL NOT ILLUMINATE.  RELAMPED EMERGENCY EXIT SIGN, OPS CHECK GOOD.  (M)
